Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia

6 Issues per year


The journal celebrates now its 20 years!

IMPACT FACTOR 2016: 2.034
5-year IMPACT FACTOR: 2.359

CiteScore 2016: 2.18

SCImago Journal Rank (SJR) 2016: 1.372
Source Normalized Impact per Paper (SNIP) 2016: 1.492

Mathematical Citation Quotient (MCQ) 2016: 0.61

Online
ISSN
1314-2224
See all formats and pricing
More options …

On a fractional differential inclusion with integral boundary conditions in Banach space

Phan Phung / Le Truong
  • Department of Mathematics and Statistics, University of Economics HoChiMinh City, 59C, Nguyen Dinh Chieu Str, District 3, HoChiMinh City, Vietnam
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-06-26 | DOI: https://doi.org/10.2478/s13540-013-0035-6

Abstract

We consider a class of boundary value problem in a separable Banach space E, involving a nonlinear differential inclusion of fractional order with integral boundary conditions, of the form (*)$\left\{ \begin{gathered} D^\alpha u(t) \in F(t,u(t),D^{\alpha - 1} u(t)),a.e.,t \in [0,1], \hfill \\ I^\beta u(t)|_{t = 0} = 0,u(1) = \int\limits_0^1 {u(t)dt,} \hfill \\ \end{gathered} \right. $ where D α is the standard Riemann-Liouville fractional derivative, F is a closed valued mapping. Under suitable conditions we prove that the solutions set of (*) is nonempty and is a retract in W Eα,1(I). An application in control theory is also provided by using the Young measures.

MSC: 26A33; 34A60; 34B10; 34A08; 47N70

Keywords: fractional differential inclusion; boundary value problem; Green’s function; contractive set valued-map; retract; Young measures

  • [1] B. Ahmad, S. Ntouyas, Fractional differential inclusions with fractional separated boundary conditions. Fract. Calc. Appl. Anal. 15, No 3 (2012), 362–382; DOI: 10.2478/s13540-012-0027-y, at http://link.springer.com/journal/13540. CrossrefGoogle Scholar

  • [2] D.L. Azzam, C. Castaing and L. Thibault, Three boundary value problems for second order differential inclusions in Banach spaces. Control Cybernet. 31 (2001), 659–693. Google Scholar

  • [3] M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab, Existence results for fractional functional differential inclusions with infinite delay and applications to control theory. Frac. Calc. Applied Anal. 11, No 1 (2008), 35–56; at http://www.math.bas.bg/~fcaa. Google Scholar

  • [4] Z. Bai, H. Lu, Positive solutions for boundary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311 (2005), 495–505. http://dx.doi.org/10.1016/j.jmaa.2005.02.052CrossrefGoogle Scholar

  • [5] A. Bressan, A. Cellina and A. Fryszkowski, A class of absolute retracts in spaces of integrable functions. Proc. Amer. Math. Soc. 112 (1991), 413–418. http://dx.doi.org/10.1090/S0002-9939-1991-1045587-8CrossrefGoogle Scholar

  • [6] C. Castaing, L.X. Truong, Second order differential inclusions with mpoint boundary conditions. J. Nonlinear Convex Anal. 12, No 2 (2011), 199–224. Google Scholar

  • [7] C. Castaing, P. Raynaud de Fitte and M. Valadier, Young Measures on Topological Spaces. With Applications in Control Theory and Probability Theory. Kluwer Academic Publishers, Dordrecht (2004). Google Scholar

  • [8] C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin, Heidelberg, New York (1977). http://dx.doi.org/10.1007/BFb0087685Google Scholar

  • [9] A. Cernea, On a fractional differential inclusion with boundary condition. Studia Univ. Babes-Bolyai Mathematica. LV (2010), 105–113. Google Scholar

  • [10] A. Cernea, A note on the existence of solutions for some boundary value problems of fractional differential inclusions. Fract. Calc. Appl. Anal. 15, No 2 (2012), 183–194; DOI: 10.2478/s13540-012-0013-4; at http://link.springer.com/journal/13540. CrossrefGoogle Scholar

  • [11] H. Covitz, S.B. Nadler, Multivalued contraction mappings in generalized metric spaces. Israel J. Math. 8 (1970), 5–11. http://dx.doi.org/10.1007/BF02771543CrossrefGoogle Scholar

  • [12] A.M.A. El-Sayed, Nonlinear functional differential equations of arbitrary orders. Nonlinear Anal. 33 (1998), 181–186. http://dx.doi.org/10.1016/S0362-546X(97)00525-7CrossrefGoogle Scholar

  • [13] A.M.A. El-Sayed, Sh.A. Abd El-Salam, Nonlocal boundary value problem of a fractional-order functional differential equation. International J. Nonlinear. Science 7 (2009), 436–442. Google Scholar

  • [14] A.M.A. El-Sayed, A.G. Ibrahim, Set-valued integral equations of arbitrary (fractional) order. Appl. Math. Comput. 118 (2001), 113–121. http://dx.doi.org/10.1016/S0096-3003(99)00087-9CrossrefGoogle Scholar

  • [15] A.M. Gomaa, On the solution sets of the three-points boundary value problems for nonconvex differential inclusions. J. Egypt. Math. Soc. 12 (2004), 97–107. Google Scholar

  • [16] E. Hille and R.S. Phillips, Functional Analysis and Semi-Groups. Amer. Math. Soc. Colloq. Publ., Vol. 31 (1957). Google Scholar

  • [17] S. Liang, J. Zhang, Existence and uniqueness of positive solutions to m-points boundary value problem for nonlinear fractional differential equation. J. Appl. Math. Comput. 38, No 1–2 (2012), 225–241; DOI 10.1007/s12190-011-0475-2. http://dx.doi.org/10.1007/s12190-011-0475-2CrossrefGoogle Scholar

  • [18] K.S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations. Willey, New York (1993). Google Scholar

  • [19] A. Ouahab, Some results for fractional boundary value problem of differential inclusions. Nonlinear Anal. 69 (2008), 3877–3896. http://dx.doi.org/10.1016/j.na.2007.10.021CrossrefGoogle Scholar

  • [20] I. Podlubny, Fractional Differential Equation. Academic Press, New York (1999). Google Scholar

  • [21] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, New York (1993). Google Scholar

  • [22] H.A.H. Salem, A.M.A. El-Sayed, O.L. Moustafa, A note on the fractional calculus in Banach spaces. Studia Sci. Math. Hungar. 42 (2005), 115–130. Google Scholar

About the article

Published Online: 2013-06-26

Published in Print: 2013-09-01


Citation Information: Fractional Calculus and Applied Analysis, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: https://doi.org/10.2478/s13540-013-0035-6.

Export Citation

© 2013 Diogenes Co., Sofia. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Aurelian Cernea
Fractional Calculus and Applied Analysis, 2016, Volume 19, Number 5
[2]
Dumitru Baleanu, Vahid Hedayati, Shahram Rezapour, and Maysaa’ Mohamed Al Qurashi
SpringerPlus, 2016, Volume 5, Number 1
[3]
Kun Zhou, Diyi Chen, Xu Zhang, Rui Zhou, and Herbert Ho-Ching Iu
IEEE Transactions on Circuits and Systems I: Regular Papers, 2015, Volume 62, Number 10, Page 2401
[4]
Alberto Cabada and Zakaria Hamdi
Fractional Calculus and Applied Analysis, 2015, Volume 18, Number 1
[5]
Maryam Parvizi and M. R. Eslahchi
Mathematical Methods in the Applied Sciences, 2016, Volume 39, Number 8, Page 2038
[6]
Sotiris K Ntouyas, Sina Etemad, and Jessada Tariboon
Boundary Value Problems, 2015, Volume 2015, Number 1
[7]
Sotiris K. Ntouyas and Sina Etemad
Applied Mathematics and Computation, 2015, Volume 266, Page 235
[8]
Sotiris K Ntouyas, Sina Etemad, and Jessada Tariboon
Advances in Difference Equations, 2015, Volume 2015, Number 1
[9]
Dumitru Baleanu, Shahram Rezapour, Sina Etemad, and Ahmed Alsaedi
Mathematical Problems in Engineering, 2015, Volume 2015, Page 1
[10]
R Ghorbanian, Vahid Hedayati, Mihai Postolache, and Shahram Rezapour
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 319

Comments (0)

Please log in or register to comment.
Log in